Volume 30 (2008)

Title page
Table of contents and abstracts
Pages i-x; Full Text (PDF) [79 KB]
Simpler Block GMRES for nonsymmetric systems with multiple right-hand sides
Hualei Liu and Baojiang Zhong
Pages 1-9; Abstract and links, Full Text (PDF) [192 KB]
Numerical study of normal pressure distribution in entrance pipe flow
K. Shimomukai and H. Kanda
Pages 10-25; Abstract and links, Full Text (PDF) [355 KB]
Gegenbauer polynomials and semiseparable matrices
Jens Keiner
Pages 26-53; Abstract and links, Full Text (PDF) [359 KB]
Regularization properties of Tikhonov regularization with sparsity constraints
Ronny Ramlau
Pages 54-74; Abstract and links, Full Text (PDF) [352 KB]
Error estimate in the sinc collocation method for Volterra-Fredholm integral equations based on DE transformation
M. Hadizadeh Yazdi and Gh. Kazemi Gelian
Pages 75-87; Abstract and links, Full Text (PDF) [361 KB]
Minimal degree rational unimodular interpolation on the unit circle
Christer Glader
Pages 88-106; Abstract and links, Full Text (PDF) [260 KB]
A weakly over-penalized symmetric interior penalty method
Susanne C. Brenner, Luke Owens, and Li-Yeng Sung
Pages 107-127; Abstract and links, Full Text (PDF) [426 KB]
The dynamical motion of the zeros of the partial sums of $e^{z}$, and its relationship to discrepancy theory
Richard S. Varga, Amos J. Carpenter, and Bryan W. Lewis
Pages 128-143; Abstract and links, Full Text (PDF) [287 KB]
Additional resources are available with this paper
A parallel QR-factorization/solver of quasiseparable matrices
Raf Vandebril, Marc Van Barel, and Nicola Mastronardi
Pages 144-167; Abstract and links, Full Text (PDF) [300 KB]
Calculation of minimum critical Reynolds number for laminar-turbulent transition in pipe flows
Hidesada Kanda
Pages 168-186; Abstract and links, Full Text (PDF) [489 KB]
Low-rank iterative methods for projected generalized Lyapunov equations
Tatjana Stykel
Pages 187-202; Abstract and links, Full Text (PDF) [395 KB]
The automatic computation of second-order slope tuples for some nonsmooth functions
Marco Schnurr
Pages 203-223; Abstract and links, Full Text (PDF) [261 KB]
A simplification of the Laplace method for double integrals. Application to the second Appell function
José L. López and Pedro J. Pagola
Pages 224-236; Abstract and links, Full Text (PDF) [300 KB]
Asymptotic behavior for numerical solutions of a semilinear parabolic equation with a nonlinear boundary condition
Nabongo Diabate and Théodore K. Boni
Pages 237-246; Abstract and links, Full Text (PDF) [174 KB]
Numerical blow-up solutions for some semilinear heat equations
Firmin K. N'Gohisse and Théodore K. Boni
Pages 247-257; Abstract and links, Full Text (PDF) [190 KB]
Optimal discretization of PML for elasticity problems
Vadim Lisitsa
Pages 258-277; Abstract and links, Full Text (PDF) [273 KB]
New quadrature rules for Bernstein measures on the interval [-1,1]
Elías Berriochoa, Alicia Cachafeiro, José M. García-Amor, and Francisco Marcellán
Pages 278-290; Abstract and links, Full Text (PDF) [210 KB]
A convergent adaptive finite element method with optimal complexity
Roland Becker, Shipeng Mao, and Zhong-Ci Shi
Pages 291-304; Abstract and links, Full Text (PDF) [172 KB]
Stability analysis of fast numerical methods for Volterra integral equations
G. Capobianco, D. Conte, I. Del Prete, and E. Russo
Pages 305-322; Abstract and links, Full Text (PDF) [555 KB]
On algebraic multilevel methods for non-symmetric systems - convergence results
Christian Mense and Reinhard Nabben
Pages 323-345; Abstract and links, Full Text (PDF) [227 KB]
Parameter-uniform fitted operator B-spline collocation method for self-adjoint singularly perturbed two-point boundary value problems
Mohan K. Kadalbajoo and Devendra Kumar
Pages 346-358; Abstract and links, Full Text (PDF) [169 KB]
An overlapping additive Schwarz-Richardson method for monotone nonlinear parabolic problems
M. Munteanu and L. F. Pavarino
Pages 359-376; Abstract and links, Full Text (PDF) [226 KB]
On the calculation of approximate Fekete points: the univariate case
L. P. Bos and N. Levenberg
Pages 377-397; Abstract and links, Full Text (PDF) [192 KB]
Approximation of the minimal Geršgorin set of a square complex matrix
Richard S. Varga, Ljiljana Cvetković, and Vladimir Kostić
Pages 398-405; Abstract and links, Full Text (PDF) [146 KB]
Fast wave propagation by model order reduction
V. Pereyra and B. Kaelin
Pages 406-419; Abstract and links, Full Text (PDF) [421 KB]